# SDR SWIA201335573

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 25,961 hours, 21,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD IS CRACKED AT THE PARKING BRAKE CABLE CUT-OUT.  C-CHECK REPAIRED FS 202.75 PRESSURE BULKHEAD AT THE PARKING BRAKE CUT-OUT IAW REO.
